# SDR DL757951298

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR AFT EDGE OF RADOME DELAMINATED AT 12 O'CLOCK POSTION.  DAMAGE OCCURED WHILE INSTALLING RADOME IN HANGAR.  REPAIRED AS PER SRM 53-10-72.  REMOVED HINGES AND HINGE BRACKET, REPAIRED FIBERGLASS, INSTALLED BRACKET AND HINGES, AND PAINTED AS PER PS 900-9-1-11 NR 05.  RETURNED RADOME TO A SERVICEABLE UNIT.
